# SDR USAA2013070200009

- Difficulty date: June 30, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 39,461 hours, 16,348 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: C130438A04
- Part serial: C13043030166
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 22,599 hours, 7,977 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED "2FD2" AND SET OFFSIDE RANGE 1 MODE MESSAGE IN FLIGHT.  ATTEMPTED SINGLE RESET IAW QRH WITH NO HELP.  MX R & R NR 1 FMGC (1CA1) IAW AMM 22-83-34-400-001A. INSPECTED E & E RACK CONNECTORS BEHIND FMGC 1. NO DISCREPANCIES NOTED. PERFORMED SATISFACTORY AUTOLAND CHECK IAW J/C 26T00022001. MX TEST FLIGHT PASSED.
